O. G. Storozh

Search this author in Google Scholar


Articles: 3

On a criterion of mutual adjointness for extensions of some nondensely defined operators

Iu. I. Oliiar, O. G. Storozh

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 20 (2014), no. 1, 50-58

In the paper the role of initial object is played by a pair of closed linear densely defined operators $L_0$ and $M_0$, where $L_0 \subset M_0^{\ast}:= L,$ acting in Hilbert space. A criterion of mutual adjointness for some classes of the extensions of finite-dimensional (non densely defined) restrictions of $L_0$ and $M_0$ are established. The main results are based on the theory of linear relations in Hilbert spaces and are formulated in the terms of abstract boundary operators.

The criteria of maximal dissipativity and self-adjointness for a class of differential-boundary operators with bounded operator coefficients

H. M. Pipa, O. G. Storozh

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 14 (2008), no. 4, 372-379

A class of the second order differential-boundary operators acting in the Hilbert space of infinite-dimensional vector-functions is investigated. The domains of considered operators are defined by nonstandard (e.g., multipoint-integral) boundary conditions. The criteria of maximal dissipativity and the criteria of self-adjointness for investigated operators are established.

On some perturbations changing the domain of proper extension of positively definite operator

H. M. Pipa, O. G. Storozh

Methods Funct. Anal. Topology 11 (2005), no. 3, 257-269


All Issues